# SDR HEEA0010278

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Erratic
- Location: Cockpit Alt
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS ERRATIC OUTPUT AND DOES NOT HOLD CALIBRATION.  TIME SINCE REPAIR 0:00.
